BibTeX record journals/amc/ZhouLZY12

download as .bib file

@article{DBLP:journals/amc/ZhouLZY12,
  author    = {Yuqian Zhou and
               Qian Liu and
               Weinian Zhang and
               Fuchun Yang},
  title     = {Kink wave and saddle-spiral shock wave of a partial differential equation
               model of excitable media},
  journal   = {Appl. Math. Comput.},
  volume    = {219},
  number    = {8},
  pages     = {3496--3503},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.amc.2012.09.023},
  doi       = {10.1016/j.amc.2012.09.023},
  timestamp = {Fri, 21 Feb 2020 21:24:05 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZhouLZY12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics